MathSciNet Relay Station
MathSciNet bibliographic data
MR1441391 93B27 (58E25 93C10)
Bonnard, B.; Kupka, I. Generic properties of singular trajectories. Ann. Inst. H. Poincaré Anal. Non Linéaire 14 (1997), no. 2, 167–186.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement